Past Case / Presentation

Presentation

Home > Past Case / Presentation > Presentation
Day 1 - Room A 2020-12-11 Friday
Session title : Luncheon Seminar: Daiichisankyo 12:30 ~ 13:30 Room: A
Chair : Bon Kwon Koo, Eun-Seok Shin
Discussant : Sea-Won Lee, Ki Hong Choi, Joon Hyung Doh, Seung Hun Lee
12:30 Introduction (5 min)
()
12:35 What have we learned from ISAR-REACT5?
Jung Won Suh (Seoul National University Bundang Hospital, Korea)
12:50 Prasugrel based De-escalation strategy in ACS-PCI
Kyung Woo Park (Seoul National University Bundang Hospital, Korea)
13:05 Case based approach: Prasugrel in my daily practice
Hyun Kuk Kim (Chosun University Hospital, Korea)
13:15 Discussion (15 min)
()
Session title : JCR Academy 14:00 ~ 15:30 Room: A
Chair : Jin Young Han, Do Sun Lim, Seung Uk Lee
Discussant : Jung Won Suh, Yong Cheol Kim, Kyungil Park, Yong Whi Park, Jung Rae Cho
14:00 Key note lecture: interventional pharmacology in cardiovascular medicine – concepts and potential applications
Alan Fong (Sarawak General Hospital, Malaysia)
14:12 Pharmacotherapy and thrombolysis outcomes in acute ischemic stroke patients with or without atrial fibrillation
Teck Long King (Sarawak General Hospital, Malaysia)
14:24 Pharmacist intervention on medication adherence and blood pressure control in patients with resistant hypertension
Shirin Hui Tan (Sarawak General Hospital, Malaysia)
14:36 Implementation and validation of custom next generation sequencing panel in familial hypercholesterolemia in Sarawak Heart Centre
Jerry Gerunsi (Sarawak General Hospital, Malaysia)
14:48 A unique LC-MS/MS application of a validated method for quantification of plasma concentrations of sacubitril and valsartan in patients with heart failure
Gerald Grino Apil (Sarawak General Hospital, Malaysia)
15:00 Direct oral anticoagulants in non-valvular atrial fibrillation – from laboratory assessment to clinical outcomes
Lee Len Tiong (Sarawak General Hospital, Malaysia)
15:15 Discussion (15 min)
()
15:30 Coffee Break (20min.)
()
Session title : CTO: How to Improve the Outcomes of CTO? 15:50 ~ 17:20 Room: A
Chair : Hun Sik Park, Seung Woon Rha, Hee-Yeol Kim
Discussant : Jon Suh, Jae Hwan Lee, Jin Ho Choi, Enze Jin, Bing-Chen Liu, Byeong Keuk Kim, Nae Hee Lee
15:50 Thorough angiography review for CTO success
Kook Jin Chun (Pusan National University Yangsan Hospital, Korea)
16:05 CT-guided CTO intervention for CTO success
Byeong Keuk Kim (Yonsei University Severance Hospitall, Korea)
16:20 IVUS-guided CTO wiring for CTO success
Yasumi Igarashi (Tokeidai Memorial Hospital Cardiovascular Center, Japan)
16:35 Prevention and treatment of the complications of CTO-PCI
Satoru Otsuji (Higashi Takarazuka Satoh Hospital, Japan)
16:50 Stent optimization for improving CTO outcomes
Seung-Whan Lee (Asan Medical Center, Ulsan University, Korea)
17:05 Discussion (15 min)
()
Session title : The 17th Symposium of Atherosclerosis and Cardiovascular Intervention Research Institute Symposium 17:30 ~ 18:50 Room: A
Chair : Kee-Sik Kim, Moo Hyun Kim, Shung Chull Chae
Discussant : Il Soo Lee, Seokjae Hwang, Yong Whan Lee, Jung Ho Heo, Eun-Seok Shin, Jae-Sik Jang, Hoyoun Won, Woojung Chun
17:30 Cardiac marcrophage in tissue repair after myocardial infarction
William Boisvert (University of Hawaii, U.S.A)
17:45 Management of AF patients undergoing PCI/stenting. What do the latest data and guidelines say?
Gregory Lip (University of Liverpool, UK)
18:00 Prasugrel based de-escalation therapy after PCI in ACS patients:HOST-REDUCE ACS Trial
Hyo-Soo Kim (Seoul National University Hospital, Korea)
18:15 Cardiac FGF23 - new insights in the role and function of FGF23 after acute myocardial infarction
Elisa Liehn (Aachen University, Germany)
18:30 Discussion (20 min)
()
Day 1 - Room B 2020-12-11 Friday
Session title : Update in Bifurcation 14:00 ~ 15:30 Room: B
Chair : Seung-Jea Thak, Bon Kwon Koo, Taek Jong Hong
Discussant : Joon Hyung Doh, Chang Wook Nam, Mahn-Won Park, Kyung Woo Park, Joo Myung Lee, Ung Kim, Sang Yeub Lee, Hyun Kuk Kim
14:00 Comparison of clinical outcomes between 1st vs. 2nd generation DES in patients with bifurcation lesion: A patient-pooled analysis from COBIS II and COBIS III registries
Ki Hong Choi (Samsung Medical Center, Korea)
14:10 Difference in basic concept of coronary bifurcation intervention between Korea and Japan
Yoshinobu Murasato (Kyushu Medical Center, Japan)
14:20 Annual trends of prognosis after PCI for bifurcation lesions
Seung Hun Lee (Samsung Medical Center, Korea)
14:30 Comparison of multiple predictors of LM vs. non-LM bifurcation restenosis after 2nd generation DES implantation from COBIS III resigstry
Soon Jun Hong (Korea University Anam Hospital, Korea)
14:40 Effects of the wire jailing at the side branch before the main branch stenting in bifurcation PCI using 1-stenting cross-over
Seung-Jun Lee (Severance Hospital, Korea)
14:50 European Bifurcation Club stenting techniques for patients with bifurcated coronary artery lesions
Adrian Banning (University of Oxford, UK)
15:02 Outcomes of Left Main Bifurcation Stenting Depends on Both Length of Dual Antiplatelet Therapy and Stenting Strategy
Gianluca Rigatelli (Rovigo General Hospital, Italy)
15:14 Discussion (16 min)
()
15:30 Coffee break (20 min)
()
Session title : PMI in JCR 15:50 ~ 17:30 Room: B
Chair : Bon Kwon Koo, Seung Hwan Han, Eun-Seok Shin
Discussant : Tae Hyun Yang, Jongshin Woo, Jin-Sin Koh, Jang Hoon Lee, Chee Hae Kim, Do Yeon Hwang, You-Jeong Ki, Seung Hun Lee
15:50 Angio-derived FFR, where are we?
Hyun Jong Lee (Sejong General Hospital, Korea)
16:05 Physiologic assessment of microvascular function, beyond coronary artery disease
Joo Myung Lee (Samsung Medical Center, Korea)
16:20 CASE-based learning I: Exercise physiology
Ki Hong Choi (Samsung Medical Center, Korea)
16:35 Hemodynamic Factors in Coronary Plaque Rupture: Mechanisms and Clinical Implications
Gilwoo Choi (Keimyung University Dongsan Hospital, Korea)
16:50 Sex differences in long-term outcomes in patients with deferred lesions
Yun-Kyeong Cho (Keimyung University Dongsan Hospital, Korea)
17:05 CASE-based learning II: Complete reversal of atherosclerosis
Hak Seung Lee (Seoul National University Hospital, Korea)
17:20 Discussion (10 min)
()
Session title : Case Competition Session 17:30 ~ 18:50 Room: B
Chair : Joon Hyung Doh, Chang Wook Nam
Discussant : Young Rak Cho, Yongcheol Kim, Jon Suh, Il Soo Lee, Jin Bae Lee, Hyun Kuk Kim
17:30 Case 1 (울산병원)
Song Lin Yuan (Ulsan Medical Center, Korea)
17:42 Case 2 (구로고대)
Seung Woon Rha (Korea University Guro Hospital, Korea)
17:54 A case of TAVI with a disaster never expected
Soon Myung Jung (Pusan National University Yangsan Hospital, Korea)
18:06 Case 4 (동아대) Rota
Xuan Jin (Dong-A University Hospital, Korea)
18:18
Miroslaw Ferenc (University Heart Center Freiburg-Bad Krozingen, Germany)
18:30 Discussion (20 min)
()
Day 2 - Room A 2020-12-12 Saturday
Session title : Imaging/Physiology Collaboration in CAD 08:30 ~ 10:00 Room: A
Chair : Jong Seon Park, Bon Kwon Koo, Sung Yun Lee
Discussant : Dong-Kie Kim, Jin Won Kim, Se Jun Park, Jin Bae Lee, Jinman Cho, Joo Myung Lee, Joon Hyung Doh, Jung Ho Heo
8:30 Use of FFR-CT in practice
Matthew Budoff (David Geffen School of Medicine at UCLA, U.S.A)
8:45 Intravascular Image-Based Assessment and Treatment of Vulnerable Plaques
Soo-Jin Kang (Ulsan University Hospital, Korea)
8:57 Anatomy and physiologic feature of non-obstructive CAD
Bong Ki Lee (Kangwon National University Hospital, Korea)
9:09 Impact of coronary lesion geometry on FFR: data from FFR and IVUS evaluation
Jee Hoon Kang (Seoul National University Hospital, Korea)
9:21 Usefulness of imaging modality to stratify the clinical risk in FFR guided deferred lesion
Yun-Kyeong Cho (Keimyung University Dongsan Hospital, Korea)
9:33 Prognostic implications of plaque and physiologic attributes of CAD and their treatment strategies
Joo Myung Lee (Samsung Medical Center, Korea)
9:45 Discussion (15 min)
()
Session title : [P-TRG 1] Hot Issues in Thrombocardiology 10:20 ~ 12:00 Room: B
Chair : Myung Ho Jeong, Seung-Jae Joo, Eun-Seok Shin
Discussant : Duk-Woo Park, Jae Youn Moon, Joo-Yong Hahn, Kyounghoon Lee, Jung Rae Cho, Jae Hyoung Park, Sung-Jin Hong, Young Hoon Jeong
10:20 How to choose the best regimen and dose of NOAC in AF patients undergoing PCI?: Lessons from PIONEER, REDUAL, AUGUSTUS and ENTRUST
Byeong Keuk Kim (Yonsei University Severance Hospital, Korea)
10:35 Antithrombotic therapy for atrial fibrillation with stable coronary disease
Satoshi Yasuda (National Cerebral and Cardiovascular Center, Japan)
10:50 Are there any candidate antiplatelet regimens for primary prevention?: Antiplatelet except aspirin and high-risk patients for ASCVD
Yongwhi Park (Gyeongsang National University Changwon Hospital, Korea)
11:05 Optimal antiplatelet strategy for ASCVD prevention in DM patients
Jang Whan Bae (Chungbuk National University Hospital, Korea)
11:20 How to develop antithrombotic strategy tailored for East Asian patients?
Kyung Woo Park (Seoul National University Hospital, Korea)
11:35 Discussion (25 min)
()
Session title : Luncheon Seminar: Chong Kun Dang 12:00 ~ 13:00 Room: A
Chair : Kyoo Rok Han, Dooil Kim
Discussant : Joon Hoon Jeong, Woo Seog Ko, Kyungil Park, Byung Jae Ahn, Su Hyung Kim, Ha Wook Park
12:00 Opening remarks
()
12:05 The Selection of Beta-blocker after Successful Reperfusion in Pts. With ST-elevation MI
Jung Ho Heo (Kosin University Hospital, Korea)
12:20 Changes in Target Achievement Rates after Statin Prescription Changes
Hun-Sung Kim (Seoul St. Mary’s Hospital, Korea)
12:35 How to Select Among Anticoagulants in AF
Robert P. Giugliano (Harvard Medical School, U.S.A)
12:50 Discussion (10 min)
()
13:00 Closing remarks
()
Session title : DCB Session: We need new device to improve long-term outcomes after PCI 13:00 ~ 14:15 Room: A
Chair : Wooksung Jung, Sang Wook Kim, Bon Kwon Koo
Discussant : Woong Chol Kang, Sang Yeub Lee, Sunwon Kim, Sang Yong Yoo, Jee Hoon Kang, Chee Hae Kim, Taehyun Kim, Sang Min Park
13:00 The outcomes of PCI for small coronary vessels from the SCAAR database
Angelo Silverio (University of Salerno, Salerno, Italy)
13:15 The safety and efficacy after PCI with paclitaxel-coated balloons
Bruno Scheller (Saarland University, Germany)
13:30 Two different paclitaxel-coated balloons in coronary in-stent restenosis
Eun Jung Jun (Ulsan Medical Center, Korea)
13:45 DCB treatment for de novo CTO lesions
Eun-Seok Shin (Ulsan Medical Center, Korea)
14:00 Discussion (15 min)
()
14:30 Coffee Break (20 min.)
()
Session title : [P-TRG 2] Debates: Update of Thrombocariology 14:50 ~ 16:20 Room: A
Chair : Moo Hyun Kim, Do Sun Lim, Eun-Seok Shin
Discussant : Ae-Young Her, Young Hoon Jeong, Hyun Kuk Kim, Jae Youn Moon, Kyounghoon Lee, Hoyoun Won, Han Yeong Jin, Cheol Hyun Lee
14:50 De-escalation strategy: aspirin discontinuation is the best strategy
Byeong Keuk Kim (Yonsei University Severance Hospital, Korea)
15:00 De-escalation strategy: reduced-dose strategy is the best strategy
Kyung Woo Park (Seoul National University Hospital, Korea)
15:10 De-escalation strategy: PFT- or genotype-guided approach is the best strategy
Yongwhi Park (Gyeongsang National University Changwon Hospital, Korea)
15:20 Discussion (15 min)
()
15:35 ARC-HBR: how to treat HBR patients and limitation of clinical application
Jung Won Suh (Seoul National University Hospital, Korea)
15:45 How to select the best candidate of DOAC use in CAD patients?
Young Hoon Jeong (Changwon Gyeongsang National University Hospital, Korea)
16:00 Discussion (20 min)
()
Session title : Complex PCI 16:20 ~ 17:20 Room: A
Chair : Kwang Soo Cha, Han Cheol Lee
Discussant : Young Rak Cho, Ju Han Kim, Jeong Whan Kim, Sang Min Park, Won Ho Kim, Yong Hwan Park, Gyung-Min Park, Ha Wook Park
16:20 Novel DES for AMI
Bill D. Gogas (The Spencer B King lll Cath Lab, China)
16:32 Treatment of severely calcified coronary artery disease
Michael S. Lee (UCLA Medical Center, U.S.A)
16:44 Current status of bifurcation stenting (COBID data)
Chang Wook Nam (Keimyung University Dongsan Hospital, Korea)
16:56 Optimal antiplatelet strategy in CHIP patients
Duk-Woo Park (Asan Medical Center, Korea)
17:08 Discussion (12 min)
()
Session title : Healing Heart Symposium: Cardiovascular Disease in Women 17:20 ~ 18:40 Room: A
Chair : Myung A Kim, Eun-Seok Shin
Discussant : Hyunsu Kim, Jung Won Suh, Jung Sun Kim, Jon Suh, Jin-Sin Koh, Chang Wook Nam, Kyung Jin Kim, Eun Jung Jun
17:20 Gender-related differences in development of coronary atherosclerosis
Amir Lerman (Mayo Clinic, Rochester, U.S.A)
17:30 Sex difference in plaque characteristics and its influence on myocardial ischemia
Chee Hae Kim (VHS Medical Center, Korea)
17:40 Sex-related difference of epicardial adipose tissue and heart
Seong-Mi Park (Korea University Medicine, Korea)
17:50 Women vs men PCI nationwide registry
Seung Hwa Lee (Samsung Medical Center, Korea)
18:00 The impact of gender on platelet reactivity and its association with clinical outcomes
Ae-Young Her (Kangwon National University Hospital, Korea)
18:10 Sudden cardiac deth in women
Seongwook Han (Keimyung University Dongsan Hospital, Korea)
18:20 Discussion (20 min)
()
Day 2 - Room B 2020-12-12 Saturday
Session title : Recent Advance of Cardiovascular Therapy 08:30 ~ 10:00 Room: B
Chair : Moo Hyun Kim, Jang Ho Bae, June Hong Kim
Discussant : Taek Geun Kwon, Min Ku Chon, Mingyu Kang, Young Joon Hong, Yong Hoon Kim, Ki-Bum Won
8:30 2020 ESC/AHA update of trials and guideline change
Hyunsu Kim (Kosin University Gospel Hospital, Korea)
8:45 Updates from ESC non-ST segment elevation ACS
Robert P. Giuglian (Harvard Medical School, U.S.A)
9:00 Tracking atherosclerosis using cardiac CT
Matthew Budoff (David Geffen School of Medicine at UCLA, U.S.A)
9:15 TMVR
Marvin Eng (Henry Ford Health System, U.S.A)
9:30 PFO closure after stroke - update on latest data
Michael Rahbek Schmidt (Aarhus University Hospital, Denmark)
9:45 Discussion (15 min)
()
Session title : Hot Issue in TAVR 10:20 ~ 12:00 Room: B
Chair : Hyo-Soo Kim, Myeong-Ki Hong, In-Ho Chae
Discussant : Tae Hyun Yang, Young Rak Cho, Jeong Su Kim, Jung-Hee Lee, Won-Jang Kim, Jae Hwan Lee
10:20 Can we predict the risk of subclinical leaflet thrombosis based on post-TAVR CFD anlaysis?
Kwanyong Lee (Incheon Saint Mary's Hospital, Korea)
10:35 Discussion (5 min)
()
10:40 My challenging TAVR cases 
Young Guk Ko (Severance Hospital, Korea)
10:55 My challenging TAVR cases 
Cheol Woong Yu (Korea University Anam Hospital, Korea)
11:10 Discussion (10 min)
()
11:20 How to predict and prevent potential complications during TAVR  
Ju Han Kim (Chonnam national University Hospital, Korea)
11:35 Making complex TAVR simpler
Kiyuk Chang (Seoul Saint Mary’s Hospital, Korea)
11:50 Discussion (10 min)
()
Session title : Luncheon Seminar: B. Braun 12:00 ~ 13:00 Room: B
Chair : Wooksung Jung, Hun Sik Park
Discussant : Gyung-Min Park, Jae-Sik Jang, Jonghyun Choi, Seokjae Hwang, Sang Yong Yoo, Min-Woong Kim, Jang Hoon Lee
12:00 Drug-coated balloon treatment for non-small de novo coronary artery disease: Angiographic and Clinical Outcomes
Ae-Young Her (Kangwon National University Hospital, Korea)
12:05 Latest DCB clinical evidence
Sungho Her (The Catholic University of Korea, Seoul, Daejeon St. Mary's Hospital, Korea)
12:20 Clinical outcome of 3-month vs. 6-month Dual Antiplatelet Therapy in Polymer-Free Stent
Myeong-Ho Yoon (Ajou University, School of Medicine, Korea)
12:35 Discussion
()
Session title : Mitraclip from A to Z 13:00 ~ 14:30 Room: B
Chair : Kiyuk Chang, June Hong Kim
Discussant : Jung Sun Kim, Joo-Yong Hahn, Seung-Whan Lee, Min Ku Chon, Jong-Young Lee
13:00 Echocardiographic evaluation to select patients for mitraclip
Eui-Young Choi (Gangnam Severance Hospital, Korea)
13:15 Mitraclip procedure 101
Byung Hee Hwang (Seoul Saint Mary’s Hospital, Korea)
13:30 Case based learning of mitraclip
Shunsuke Kubo (Kurashiki Central Hospital, Japa)
13:45 What have I learned of mitraclip through my personal experience? strength & weakness in real practice
Marvin Eng (Henry Ford Health System, U.S.A)
14:00 What lessons of surgical repair should we know for mitraclip or percutaneous annuloplasty?
Dae-Hee Kim (Asan Medical Center, Korea)
14:15 Discussion (15 min)
()
14:30 Coffee Break (20 min.)
()
Session title : Translational Research & New Concept of Therapy 14:50 ~ 16:20 Room: B
Chair : Hyo-Soo Kim, Young Keun An, Hwan Tae Park
Discussant : Soo Joong Kim, Yin Hua Zhang, Yong Hoon Kim, Sang-Hak Lee, Jeong Su Kim, Seokjae Hwang
14:50 New anticancer strategy employing resistin-cap1 axis
Hyo-Soo Kim (Seoul National University Hospital, Korea)
15:05 Vascular lipid metabolism in atherosclerosis
William Boisvert (University of Hawaii, U.S.)
15:20 Novel target of myocardial tension reduction in hypertension
Yin Hua Zhang (Seoul National University Hospital, Korea)
15:35 Cathepsin S deficiency mitigated chronic stress-related neointimal hyperplasia in mice
Xianwu Cheng (Yanbian University Hospital, China)
15:50 Role of cardiac MRI in acute myocardial injury – infarction, MINOCA and COVID-19
Derek J. Hausenloy (Duke-NUS, Singapore)
16:05 Discussion (15 min)
()
Session title : AI (artificial intelligence) & CAD 16:20 ~ 17:50 Room: B
Chair : In-Ho Chae, Duk Yeong Na, Dong Keun Jung
Discussant : Jae-Sik Jang, Do Yeon Hwang, Young Seok Lee, Jin Ho Choi, Sung-Cheol Yun, Kwang Min Lee, Ki Hong Choi
16:20 Using machine learning to quantify mechanisms of collision antegrade and retrograde causing rupture of culprit lesions in ACS
Quang NN Do (Tan Tao University, Vietnam)
16:32 Application of machine learning to observe the angiogram for matching time and length of stagnant flow RCA and location of the lesion
Hien DN Duong (Tan Tao University, Vietnam)
16:44 General principle for using AI for detecting the change of blood flow based on the change of pixel insensitive value in angiograms.
Dien T.Pham (Tan Tao University, Vietnam)
16:56 Using AI for aiding detection the high-risk area in angiograms
Loc T. Vu (Tan Tao University, Vietnam)
17:08 Unmasking syndrome X with coronary flow abnormalities in patients with normal coronary arteries 
Thach Nguyen (Methodist Hospital, U.S.A)
17:20 Update on cardiac simulation training: New cases and new features
Martin Oberhoff (Kreiskliniken Calw, Germany)
17:32 Discussion (18 min)
()